# SDR AALA20010887

- Difficulty date: April 29, 2001
- Submitted: June 12, 2001
- Operation: Air carrier
- Aircraft: N7062A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 474
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Filter
- Condition: Clogged
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SJU - FLT 1385 - EN ROUTE JFK-BGI, DURING CRUISE NR 1 FUEL CLOG LIGHT ILLUMINATED.  DIVERTED SJU AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED NR 1 ENGINE FUEL FILTER.  NO LEAKS NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
